# SDR SWAA2020041334088

- Difficulty date: March 24, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,439 hours, 36,373 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION*** EVIDENCE OF CORROSION AT RIGHT WING FRONT SPAR WEB AT IFSS 119 COMMON TO BOOST PUMP UPPER AND LOWER BONDING JUMPER FASTENER HOLES / REPAIRED R/W FRON SPAR WEB AT IFSS 119 COMMON TO BOOST PUMP UPPER AND LOWER BONDING JUMPER FASTENER HOLES IAW ATS ER # 20-02274 REV IR AND CUSTOMER ACCEPTANCE SWA EA 20-157-00207 REV IR
